# SDR IPXA2022011077728

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,000 hours, 13,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AMAIN DOOR EMERGENCY SLIDE PRESSURE GAUGE LOW PRESSUREINSPECTED SLIDE IAW AMM 25-61-20-0601 WIIN GAGE LIMITS NO FURTHER ACTION REQUIRED
